creatine and blood pressure medicen is it safe?
Q:creatine and blood pressure medicen is it safe?
More Answers to “creatine and blood pressure medicen is it safe?“I second what was said above, please don’t take creatine. It really isn’t healthy to be putting more in your body than it naturally created, Research it, I’d bet that your doctor will say the same.
http://www.drugdigest.org/DD/Interaction/ChooseDrugs/1,4109,,00.htmlat this site you can check interaction between supplements and your medication…doctors never know anything about supplements and herbs unless they are naturalpathic and even then they really dont know.
Ask your doctor or a pharmacist! They will know best.
I don’t know what blood pressure medication you are using but here are a couple…The human body needs water to maintain an adequate volume of blood and other fluids so that it can function properly. The body also needs electrolytes, which are salts normally found in blood, other fluids, and cells. Both creatine and hydrochlorothiazide promote the loss of water and electrolytes from the body. When they are used together, the body may lose too much water–a condition called dehydration. Early or mild dehydration may have no apparent symptoms but severe cases can lead to seizures, unconsciousness, dangerously low blood pressure, and even death. Inform your doctor before taking hydrochlorothiazide with creatine or any other dietary supplement. Do not take more than the recommended doses of creatine and be sure to drink plenty of water with each dose. Ask your healthcare provider about these drugs and this potential interaction as soon as possible. Metoprolol is a beta blocker.No drug interactions were found for vasotec (an ace inhibitor) and creatine.Angiotensin II receptor antagonists, no drug interactions were found for avapro and creatine.Calcium channel blockers like amlodipine had no drug interactions either. oh i don’t know about this..best thing to do is ask your doctor.if he can’t give you a straight answer there’s some resources online but anything that is suppose to up your stamina or increase energy… may not work well with something that is suppose to lower stimulation by blocking andrenaline.remember what you take in effects the hypertensive medications.don’t use things that decrease the effects of your hypertensive meds.
I would doubt it. They affect the same things.Besides, taking creatine is not wise – it is muscle waste. It is waste for a reason – because it is supposed to leave your body – but you are putting it back in?Eat a high protein diet if you want muscles.